# SDR WRLA200203

- Difficulty date: February 12, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N304WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 91022560
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN HAD NO AIRSPEED ON TAKEOFF ROLL, GROUND ABORT.  BLEW OUT CAPTAIN PITOT LINE AND GOT A SMALL AMOUNT OF DEBRIS.  CLEARED LINE ALSO CADC FAILED AND ALL FLAGS SHOWN ON AIR SPEED INDICATOR.  REPLACED CADC WITH FED EX LOANER AND PERFORMED PITOT STATIC TEST OK.  CLEANED LINES AND REMOVED AND REPLACED CAPTAIN CADC.  (M)
